It is currently Wed Aug 16, 2017 8:02 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sat Feb 13, 2010 3:23 pm 
Offline
Power Poster
Power Poster

Joined: Sun Feb 07, 2010 2:22 pm
Posts: 40
I'm on other parts of this forum...sucessfully coming off of suboxone recently!! :D Yay...there is hope! and no w/ds!!

But now I have a new question in my mind. One of which I know nothing about.....
A friend recently informed me that he has been taking Loratabs...7.5/650
It's only been short lived for pain issues...but he's terrified of becoming addicted. It's been like 30 hours since he last dosed...and I would assume if he would experience w/d's they would have already set in. And none so far.
Any help would be useful...as I know nothing of this drug or it's w/d time frame.
Thanks so much......
Amber


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 13, 2010 4:29 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
What is short lived? Days, weeks months? And how many 7.5s does he take in a 24-hour period? These things are both somewhat key to being able to venture a guess - and that's all it will be is a guess - as to his chance at DEPENDANCE. If he is worried about this and does not have a mental craving to take them, he is likely not ADDICTED to opiates. DEPENDANCE, however, is a whole other matter, and that certainly can set-in within as little as a couple of weeks. However, most people WITHOUT ADDICTION ISSUES are able to take a moderate amount of hydrocodone for a couple of months without too much trouble. Remember, they say that about 90% of people will not ever develop addiction issues from pain medication. The rest of that 10% are the fine folks that you'll find here on this forum.

If he has already gotten to the 30-hour mark without any signs or symptoms, he is likely not going to have dependence problems at this point. Once he hits the 48-hour mark, he is likely in the all clear – 72-hours for sure. The question then will be, does he mentally crave the drug? If so, that COULD point to addiction issues. Otherwise, at this point, he should be fine.

I know that is not very specific but without more information that is about the best that I can offer. I hope it helps.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 13, 2010 4:36 pm 
Offline
Power Poster
Power Poster

Joined: Sun Feb 07, 2010 2:22 pm
Posts: 40
No..it was very helpful! I just had to check with him first. He has been prescribed 2 in a 24 hour period or as needed for pain. Three weeks...is how long he's been taking them, and he says physically he feels fine. Mentally, no cravings...hmmm?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 13, 2010 5:14 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
It would be pretty rare for someone to develop DEPENDANCE from two pills every 24 hours for 3 weeks. Three months may not even prove to be a problem. The problem starts when two pills become three that then become four, five or six in the same 24-hour period. Or one just doesn't seem to cut it anymore so then it's 1.5 followed by two at a time and so on. Taken as directed under the supervision of a doctor, he very likely has nothing to worry about. Again, if he has other issues going on, including any sort of dependence or addiction history, that might again be a bit of a warning sign. Otherwise there very well are hundreds of thousands of others doing the exact same thing today throughout the world. Where he is right now, however, is likely not a problem - especially if he actually has pain that he takes these for. According to a news report, Hydrocodone with Acetaminophen (APAP) was the most widely prescribed individual medication in the United States, accounting for 3,843.1 million prescriptions in 2008. He is in very good company.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 14, 2010 2:21 pm 
Offline
Power Poster
Power Poster

Joined: Sun Feb 07, 2010 2:22 pm
Posts: 40
Thanks for your replies...I think he's in the clear. Maybe it was just my former addict self, getting scared for him.

Again, thanks soooo much!
Amber


Top
 Profile  
 
 Post subject: Grace
PostPosted: Fri Apr 01, 2011 3:03 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 06, 2011 10:48 pm
Posts: 65
Location: South Jersey
[font=Century Gothic]Never apologize for earing on the side of caution, especially you being an addict you have a very good reason to be cautious and to be worried for him. Sounds to me like you are a very good friend!![/font]

_________________
~The Heart Can Heal While Earthbound...The Soul Can Only Heal From Home.~ *MYSTERIVAMP*


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group